# SDR ASOA201100985

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 349 FLOORBEAM CORRODED ON OTBD END AT SERVICE DOOR ENTRANCE.  REPAIRED IAW REO 601R-53-21-1286.
